# SDR FDEA200812045083

- Difficulty date: December 4, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: B275305107
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK OF SNRM N00933, FLOOR SUPORT AT FS 1148 RBL 45 WAS MISSDRILLED FABRICATED NEW FLOOR SUPPORT REF DRAWING B27-53-015B.  INSTALLED REF SRM 51-30-2  THIS IS CLASSIFED AS A MAJOR REPAIR
